Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a question ofMakar-Limanov

Author: Zinovy Reichstein
Journal: Proc. Amer. Math. Soc. 124 (1996), 17-19
MSC (1991): Primary 16S10; Secondary 20M05
MathSciNet review: 1286005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $K$ be an uncountable field, let $K \subset F$ be a field extension, and let $A$ be an associative $K$-algebra. We show that if $F \otimes _K A$ contains a non-commutative free algebra, then so does $A$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16S10, 20M05

Retrieve articles in all journals with MSC (1991): 16S10, 20M05

Additional Information

Zinovy Reichstein
Affiliation: Department of Mathematics, Oregon State University, Corvallis, Oregon 97331

Received by editor(s): April 11, 1994
Received by editor(s) in revised form: June 24, 1994
Communicated by: Ken Goodearl
Article copyright: © Copyright 1996 American Mathematical Society